Alert archive / Iowa / Wind Advisories in 2019

Wind Advisory 9, NWS Quad Cities, IA

October 21, 201921 counties in Iowa; 10 counties in Illinois

NWS Quad Cities, IA issued this wind advisory at Oct 21, 2019, 10:48 AM CDT for 21 counties in Iowa; 10 counties in Illinois. It took effect at Oct 21, 2019, 5:00 PM CDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Oct 21, 2019, 10:48 AM CDT (15:48 UTC)
In effect from
Oct 21, 2019, 5:00 PM CDT
Expired
Oct 22, 2019, 3:00 PM CDT
In force
22 hr
Issued by
NWS Quad Cities, IA
All 31 counties

Benton County, IA, Buchanan County, IA, Cedar County, IA, Clinton County, IA, Delaware County, IA, Des Moines County, IA, Dubuque County, IA, Henry County, IA, Iowa County, IA, Jackson County, IA, Jefferson County, IA, Johnson County, IA, Jones County, IA, Keokuk County, IA, Lee County, IA, Linn County, IA, Louisa County, IA, Muscatine County, IA, Scott County, IA, Van Buren County, IA, Washington County, IA, Bureau County, IL, Carroll County, IL, Henderson County, IL, Henry County, IL, Jo Daviess County, IL, Mercer County, IL, Putnam County, IL, Rock Island County, IL, Stephenson County, IL, Whiteside County, IL

The radar

The Quad Cities radar (KDVN), 34 km from the middle of the area, began a volume at 15:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 3.8 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2019-10-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2019-10-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 367 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-332 J/kg
Mixed-layer LCL
595 m above ground
0-6 km bulk shear
81 kt
0-1 km storm-relative helicity
367 m²/s²
0-3 km storm-relative helicity
544 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

925 
WWUS73 KDVN 211548
NPWDVN

URGENT - WEATHER MESSAGE
National Weather Service Quad Cities IA IL
1048 AM CDT Mon Oct 21 2019

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ015-024-025-
220000-
/O.NEW.KDVN.WI.Y.0009.191022T0500Z-191022T2000Z/
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Rock Island-Mercer-Henderson-
Including the cities of Independence, Manchester, Dubuque, 
Vinton, Cedar Rapids, Anamosa, Maquoketa, Marengo, Iowa City, 
Tipton, Clinton, Muscatine, Davenport, Bettendorf, Sigourney, 
Washington, Wapello, Fairfield, Mount Pleasant, Burlington, 
Keosauqua, Fort Madison, Moline, Rock Island, Aledo, and Oquawka
1048 AM CDT Mon Oct 21 2019

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CDT
TUESDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of east central, northeast and southeast Iowa 
  and northwest and west central Illinois.

* WHEN...From midnight tonight to 3 PM CDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects and
  create travel difficulties for high profile vehicles on north
  south roads. Tree limbs could be blown down and a few power
  outages may result. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Speck
6 follow-up statements
639 
WWUS73 KDVN 211954
NPWDVN

URGENT - WEATHER MESSAGE
National Weather Service Quad Cities IA IL
254 PM CDT Mon Oct 21 2019

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ015-024-025-
220400-
/O.CON.KDVN.WI.Y.0009.191022T0500Z-191022T2000Z/
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Rock Island-Mercer-Henderson-
Including the cities of Independence, Manchester, Dubuque, 
Vinton, Cedar Rapids, Anamosa, Maquoketa, Marengo, Iowa City, 
Tipton, Clinton, Muscatine, Davenport, Bettendorf, Sigourney, 
Washington, Wapello, Fairfield, Mount Pleasant, Burlington, 
Keosauqua, Fort Madison, Moline, Rock Island, Aledo, and Oquawka
254 PM CDT Mon Oct 21 2019

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM
CDT TUESDAY...

* WHAT...West winds 20 to 30 mph with frequent gusts to 45 mph 
  expected.

* WHERE...Portions of east central, northeast and southeast Iowa 
  and northwest and west central Illinois.

* WHEN...From midnight tonight to 3 PM CDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects and 
  create travel difficulties for high profile vehicles on north 
  south roads. Tree limbs could be blown down and a few power 
  outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Speck
094 
WWUS73 KDVN 212141
NPWDVN

URGENT - WEATHER MESSAGE
National Weather Service Quad Cities IA IL
441 PM CDT Mon Oct 21 2019

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ015-024-025-
220545-
/O.EXT.KDVN.WI.Y.0009.191021T2200Z-191022T2000Z/
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Rock Island-Mercer-Henderson-
Including the cities of Independence, Manchester, Dubuque, 
Vinton, Cedar Rapids, Anamosa, Maquoketa, Marengo, Iowa City, 
Tipton, Clinton, Muscatine, Davenport, Bettendorf, Sigourney, 
Washington, Wapello, Fairfield, Mount Pleasant, Burlington, 
Keosauqua, Fort Madison, Moline, Rock Island, Aledo, and Oquawka
441 PM CDT Mon Oct 21 2019

...WIND ADVISORY NOW IN EFFECT UNTIL 3 PM CDT TUESDAY...

* WHAT...West winds 20 to 30 mph with frequent gusts to 45 mph 
  expected.

* WHERE...Portions of east central, northeast and southeast Iowa 
  and northwest and west central Illinois.

* WHEN...Now...until 3 PM CDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects and 
  create travel difficulties for high profile vehicles on north 
  south roads. Tree limbs could be blown down and a few power 
  outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
328 
WWUS73 KDVN 220123
NPWDVN

URGENT - WEATHER MESSAGE
National Weather Service Quad Cities IA IL
823 PM CDT Mon Oct 21 2019

ILZ001-002-007-009-016>018-220930-
/O.EXA.KDVN.WI.Y.0009.000000T0000Z-191022T2000Z/
Jo Daviess-Stephenson-Carroll-Whiteside-Henry IL-Bureau-Putnam-
Including the cities of Galena, Freeport, Mount Carroll, 
Sterling, Geneseo, Princeton, and Hennepin
823 PM CDT Mon Oct 21 2019

...WIND ADVISORY IN EFFECT UNTIL 3 PM CDT TUESDAY...

* WHAT...West winds 20 to 30 mph with frequent gusts to 45 mph 
  expected.

* WHERE...Jo Daviess, Stephenson, Carroll, Whiteside, Henry IL, 
  Bureau and Putnam Counties.

* WHEN...Now...until 3 PM CDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects and 
  create travel difficulties for high profile vehicles on north 
  south roads. Tree limbs could be blown down and a few power 
  outages may result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ015-024-025-
220930-
/O.CON.KDVN.WI.Y.0009.000000T0000Z-191022T2000Z/
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Rock Island-Mercer-Henderson-
Including the cities of Independence, Manchester, Dubuque, 
Vinton, Cedar Rapids, Anamosa, Maquoketa, Marengo, Iowa City, 
Tipton, Clinton, Muscatine, Davenport, Bettendorf, Sigourney, 
Washington, Wapello, Fairfield, Mount Pleasant, Burlington, 
Keosauqua, Fort Madison, Moline, Rock Island, Aledo, and Oquawka
823 PM CDT Mon Oct 21 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT TUESDAY...

* WHAT...West winds 20 to 30 mph with frequent gusts to 45 mph 
  expected.

* WHERE...Portions of east central, northeast and southeast Iowa 
  and northwest and west central Illinois.

* WHEN...Now...until 3 PM CDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects and 
  create travel difficulties for high profile vehicles on north 
  south roads. Tree limbs could be blown down and a few power 
  outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
732 
WWUS73 KDVN 220807
NPWDVN

URGENT - WEATHER MESSAGE
National Weather Service Quad Cities IA IL
307 AM CDT Tue Oct 22 2019

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024-025-221615-
/O.CON.KDVN.WI.Y.0009.000000T0000Z-191022T2000Z/
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Including the cities of Independence, Manchester, Dubuque, 
Vinton, Cedar Rapids, Anamosa, Maquoketa, Marengo, Iowa City, 
Tipton, Clinton, Muscatine, Davenport, Bettendorf, Sigourney, 
Washington, Wapello, Fairfield, Mount Pleasant, Burlington, 
Keosauqua, Fort Madison, Galena, Freeport, Mount Carroll, 
Sterling, Moline, Rock Island, Geneseo, Princeton, Hennepin, 
Aledo, and Oquawka
307 AM CDT Tue Oct 22 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT THIS
AFTERNOON...

* WHAT...West winds 20 to 30 mph with frequent gusts to 45 mph 
  expected.

* WHERE...Portions of east central, northeast and southeast Iowa 
  and northwest and west central Illinois.

* WHEN...Now...until 3 PM CDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects and
  create travel difficulties for high profile vehicles on north
  south roads. Small tree limbs could be blown down.

* ADDITIONAL DETAILS...Winds will gradually reduce in strength
  through the late morning and into the afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
400 
WWUS73 KDVN 221607
NPWDVN

URGENT - WEATHER MESSAGE
National Weather Service Quad Cities IA IL
1107 AM CDT Tue Oct 22 2019

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024-025-222000-
/O.CON.KDVN.WI.Y.0009.000000T0000Z-191022T2000Z/
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Including the cities of Independence, Manchester, Dubuque, 
Vinton, Cedar Rapids, Anamosa, Maquoketa, Marengo, Iowa City, 
Tipton, Clinton, Muscatine, Davenport, Bettendorf, Sigourney, 
Washington, Wapello, Fairfield, Mount Pleasant, Burlington, 
Keosauqua, Fort Madison, Galena, Freeport, Mount Carroll, 
Sterling, Moline, Rock Island, Geneseo, Princeton, Hennepin, 
Aledo, and Oquawka
1107 AM CDT Tue Oct 22 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT THIS
AFTERNOON...

* WHAT...West winds 20 to 30 mph with frequent gusts to 45 mph 
  expected.

* WHERE...Portions of east central, northeast and southeast Iowa 
  and northwest and west central Illinois.

* WHEN...Now...until 3 PM CDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects and 
  create travel difficulties for high profile vehicles on north 
  south roads. Small tree limbs could be blown down.

* ADDITIONAL DETAILS...Winds will gradually decrease in strength
  into the early afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Speck
039 
WWUS73 KDVN 221939
NPWDVN

URGENT - WEATHER MESSAGE
National Weather Service Quad Cities IA IL
239 PM CDT Tue Oct 22 2019

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024-025-222045-
/O.EXP.KDVN.WI.Y.0009.000000T0000Z-191022T2000Z/
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Including the cities of Independence, Manchester, Dubuque, 
Vinton, Cedar Rapids, Anamosa, Maquoketa, Marengo, Iowa City, 
Tipton, Clinton, Muscatine, Davenport, Bettendorf, Sigourney, 
Washington, Wapello, Fairfield, Mount Pleasant, Burlington, 
Keosauqua, Fort Madison, Galena, Freeport, Mount Carroll, 
Sterling, Moline, Rock Island, Geneseo, Princeton, Hennepin, 
Aledo, and Oquawka
239 PM CDT Tue Oct 22 2019

...WIND ADVISORY WILL EXPIRE AT 3 PM CDT THIS AFTERNOON...

Sustained winds have diminished to 20 to 25 MPH, with gusts 
around 30 to 35 MPH early this afternoon. These winds will 
continue to decrease as we head though the late afternoon and 
evening. The wind advisory will be allowed to expire.

$$

Speck

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this wind advisory went out at Oct 21, 6:03 AM CDT, 4 hours 45 minutes earlier.

Area forecast discussion, Oct 21, 6:03 AM CDT, 4 hours 45 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
603 AM CDT Mon Oct 21 2019

...12z AVIATION UPDATE...

.SYNOPSIS...
Issued at 243 AM CDT Mon Oct 21 2019

Strong storm system moving across the CONUS this morning. A closed
H5 low was located across Nebraska. At the surface, low pressure
was located in NW IA. The radar this morning had an area of
showers with embedded thunderstorms across central Iowa. This
storm system and showers and storms are expected to drive the
weather in the short term.

&&

.SHORT TERM...(Today and Tonight)
ISSUED AT 243 AM CDT Mon Oct 21 2019

Key Messages
1. Showers and isolated thunderstorms will be ongoing for the
morning commute.
2. Windy and dry conditions expected in the afternoon with
temperatures in the low 40s tonight.

Not much has changed in the timing and impacts associated with
this strong mid lat system. The only thing that has changed is
that the latest models have shifted the best QPF from the NE to
the NW CWA. This is due to the better chance for clear slot
convection and wrap around rain tonight across the area. This
morning, the radar has indicated that there may be small hail in
some of these storms and that looks like a potential threat with
these storms.

Some guidance tonight suggests that we will see wind advisory
level winds. Im not sold on this at the current time. The HRRR
says slam dunk on the advisory, but I think its overdone. Will
need to keep an eye on how this trends through the day. As such
have left a decision for a wind advisory to the day shift.

.LONG TERM...(Tuesday through Sunday)
ISSUED AT 243 AM CDT Sun Oct 21 2019

Initial concern will be with winds and potential to be near advisory
criteria Tuesday, as occluded vertically stacked low pressure system
gradually shifts north of Lake Superior toward James Bay. Lingering
tight pressure gradient and good mixing in the low levels aided by
cold advection support windy conditions on Tuesday before diminishing
Tuesday night. Momentum transfer from forecast soundings indicate the
potential for westerly winds to be at the doorstep of advisory
criteria at 20-30 mph with gusts possibly to 40-45 mph especially
northern areas. Anticipate very light rain and perhaps drizzle in
wrap-around near to north of I-80 steadily progressing east during
the day, as the strong occluded low gradually begins to pull away and
drier air begins to work in. PoPs could need to be boosted in the
morning should wrap-around slow owing to a high PoP/low measurable
scenario along/n of I-80.

Models continue to show a positive tilt shortwave rotating through
the upper trough on Wednesday into Wednesday evening owing to
a chance of showers along and especially north of I-80. Precipitation
signal is greatest across our far north and especially into MN/WI
where best upper jet structure and associated strong frontogenetical
response is depicted, and also favorable location residing on cool
side of weak surface low with "warmer" sector more parched heading
further south through the cwa.

Continue to dry out the latter half of the week, as model consensus
keeps next system to our south Thursday night. We look to be
governed by ridging Thursday-Friday with below normal temperatures,
and increasing likelihood of a widespread hard freeze Friday morning.

No real changes for the upcoming weekend with still considerable
uncertainty and low confidence forecast on temperatures and
precipitation chances. Canadian and ECMWF models continue depicting
a rather vigorous compact negative tilt shortwave lifting up over
the region Saturday night into Sunday accompanied by a period of rain
and tempered temperature moderation. The GFS meanwhile is much weaker
and further south along the Gulf Coast, and hence dry and warmer.
Kept with blended PoPs and temperatures for now given the amount of
uncertainty.

&&

.AVIATION...(For the 12Z TAFS through 12Z Tuesday Morning)
ISSUED AT 550 AM CDT Mon Oct 21 2019

Band of showers and storms will continue exiting the terminals
over the next 1-2 hours. Additional showers and a few storms
forming back across central Iowa will lift northeast and further
develop into eastern Iowa and may impact the terminals
a bit later this morning before exiting by midday. Conditions
will drop to MVFR and IFR in the precipitation. Potential for
ducting exists on the backside of the precipitation, which may
lead to some stronger winds this morning of 25-35+ kts. A dry
slot will then move across the area by late morning and early
afternoon with a return to VFR conditions. More low clouds and
MVFR to IFR ceilings expected to work back into the terminals by
late afternoon into early evening in the wrap around on backside
of low pressure. These clouds will also be accompanied by some
very light rain or possibly drizzle. Gusty E/SE winds 10-20+ kts
will turn westerly and strengthen this afternoon and evening with
sustained winds likely around 20+ kts and gusts over 30 kts.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...Gibbs
SHORT TERM...Gibbs
LONG TERM...McClure
AVIATION...McClure
Hazardous weather outlook, Oct 21, 3:31 AM CDT, 7 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
331 AM CDT Mon Oct 21 2019

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-220845-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
331 AM CDT Mon Oct 21 2019

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...TODAY AND TONIGHT

A strong system is expected to affect the area today. This
morning, showers with embedded thunderstorms are expected. The
main threat from any thunderstorm would be lightning and gusty
winds to 45 MPH.

The afternoon and overnight, winds are expected to be 20 to 25
MPH with gusts in the mid 30 MPH range.

Area rivers are experiencing flooding. Please see the latest
Flood Statements and Flood Warnings for details.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

Westerly winds gusting 30 to 40 mph are expected on Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

Gibbs/McClure

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 21, 4:36 AM CDTSpecial Weather StatementDVNLinn24 min

Nearby

Wind Advisories in Iowa, 2019Wind Advisories in Illinois, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.